MathSciNet Relay Station
MathSciNet bibliographic data
MR2387934 (2009f:08008) 08C15 (03C05 06F05 20A15 20E10)
Jackson, Marcel Flat algebras and the translation of universal Horn logic to equational logic. J. Symbolic Logic 73 (2008), no. 1, 90–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement